# SDR KCSA081351

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 105,376 hours, 14,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1060-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM B-STA 1060 TO 1080, LBL 10 HAS CORROSION UNDERSIDE AROUND NUT PLATES.  (A)
